# SDR UIEA2024032100163

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 82,870 hours, 14,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 160U010011
- Part serial: CPT18578NTW
- Condition: Detached
- Location: Nr 9 Brake
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 BRAKE LIMITER CAME OFF (PIREP)( FOUND DAMAGED, R/R BRAKE ROD & TORQUE SENSOR IAW AMM 32-42-20. OPS CHECK GOOD )
